Mathematical Models of Catchment Behavior

by David R. Dawdy,
Terence O'Donnell,


Serial Information: Journal of the Hydraulics Division, 1965, Vol. 91, Issue 4, Pg. 123-137


Document Type: Journal Paper

Abstract:

After an examination of trends in the modeling of hydrologic systems, a review of some recent studies is given. The authors' preliminary studies on the feasibility and efficiency of the automatic evaluation of catchment model parameters by use of a digital computer are described and some results presented.



Subject Headings: Mathematics | Mathematical models | Catchments | Hydrologic models | Feasibility studies | Computer models | Automation | Parameters (statistics)

Services: Buy this book/Buy this article

 

Return to search